# SDR JJBA20150422018

- Difficulty date: April 22, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 33,172 hours, 36,408 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ENCOUNTERED SEVERE ICE, PITOT HEAT 1 & 2 FAILED.  LOST ALL AIRSPEED INDICATION.  AUTOPILOT KICKED OFF.  AIRSPEED DID NOT RETURN UNTIL OUT OF ICE CONDITIONS.  RESET BREAKER LHDC H6, RH DC N4.
